# SDR REXA2022100502211

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC67034094JP2S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FLOORBEAM R/H IS CORRODED.	REMOVED AND REPLACED RH FS 280 FLOORBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01 51-42-21-001-001-A01, 51-42-12-001-001-A01, 51-42-22-001-001-A01
